Dr. Ali Maalaoui


Title:  Department Chair / Assistant Professor – Mathematics
School: School of Arts & Sciences
Department: Mathematics & Natural Sciences Department
Office:  Bldg. C-26
Phone: Ext. 1172
Email: ali.maalaoui@aurak.ac.ae

Dr. Ali Maalaoui joined the American University of Ras al Khaimah during the fall of 2014 as an assistant professor in the department of mathematics and natural sciences. He received his master’s degree in Tunisia from the University of Tunis, followed by a doctoral degree that he received from the same University in 2010.

Afterward, Dr. Maalaoui moved to the United States to pursue a Ph.D. in mathematics at Rutgers University in New Jersey. After successful completion of the program, he moved to a postdoctoral research position at the University of Basel in Switzerland where he worked with the analysis research group. Before joining AURAK, Dr. Maalaoui served as a teaching assistant at Rutgers University where he had the opportunity to teach many courses and enhance his teaching skills. After moving to Basel, he supported the teaching of a master’s level course in Riemannian geometry. Currently, at AURAK, he teaches undergraduate mathematics courses at all levels.

His research interests involve geometric analysis related to conformal geometry and the study of conformal curvature invariants, as well as CR-geometry and the problem of prescribing the Webster curvature. This field involves studying PDE’s having rigid properties. He is also interested in contact geometry and the study of contact form homology related to the Weinstein conjecture, namely finding periodic orbits of the Reeb vector field. Dr. Maalaoui has more than 15 published papers in prestigious journals and he gave talks at international conferences around the world. He is an avid researcher and is currently collaborating on projects with researchers in various parts of the world, including; United States, Italy, Japan, and Tunisia.


-A. Maalaoui, L. Martinazzi, A. Schikorra, Blow-up behaviour of a fractional Adams-Moser-Trudinger type inequality in odd dimension. (submitted)

-S. Iula, A. Maalaoui. L. Martinazzi, A Fractional Moser-Trudinger Type Inequalitiy in One Dimension and its Critical Points. (submitted)

-A. Maalaoui, V. Martino, Homological approach to problems with jumping non-linearity. (submitted)

-A. Maalaoui, V. Martino, Contact type hypersurfaces and Legendre duality. (submitted)

-A. Maalaoui, V. Martino, The Rabinowitz-Floer homology for a class of semilinear problems and applications, Preprint. (submitted)

-A. Maalaoui, Infinitely many solutions for the Spinorial Yamabe Problem on the Round Sphere, Preprint. (submitted)

-A. Maalaoui, Prescribing the Q-curvature on the sphere with conical singularities. (submitted)

Contact Geometry and Dynamical Systems

16- A. Maalaoui, V. Martino, The topology of a subspace of the Legendrian curves in a closed contact 3-manifold, Advanced Nonlinear Studies, Vol. 14, 2014, 393-426.

15-A. Maalaoui, Rabinowitz-Floer Homology for Super-quadratic Dirac Equations On spin Manifolds, Journal of fixed point Theory and Applications. Vol 13, Issue 1. pp 175-199.

14-A. Maalaoui, V. Martino, Homology computation for a class of contact structures on $T^3$ and equivariant reductions, Calculus of Variations and Partial Differential Equations, Vol 50, Issue 3-4, pp 599-614

Conformal and CR Geometries and Geometric PDEs

13-A. Maalaoui, V. Martino, G. Tralli, Changing-sign solutions for the CR-Yamabe equation by symmetrie, J. Math. Anal. Appl., Vol. 431, 2015, 126-135.

12 -T. Jin, A. Maalaoui, L. Martinazzi, J. Xiong, Existence and asymptotics for solutions of a non- local Q-curvature equation in dimension three, Calculus of Variations and Partial Differential Equations, Vol.52, Issue 3-4 (2014), 469-488.

11- A. Maalaoui, V. Martino, A. Pistoia, Concentrating Solutions for a Sub-Critical Sub-Elliptic Problem, Differential and Integral Equations, Volume 26, Numbers 11-12, 2013, 1263-1274.

10- A. Maalaoui, V. Martino, Existence and Multiplicity Results for a non-Homogeneous Fourth Order Equation, Topological Methods in Nonlinear Analysis Vol. 40 no 2.

9- A. Maalaoui, V. Martino, Multiplicity result for a nonhomogeneous Yamabe type equation involving the Kohn Laplacian,  Journal of Mathematical Analysis and Applications, 399,1, 2013, 333-339

8- A. Maalaoui, V. Martino, Existence and Concentration of Positive Solutions for a Super-critical Fourth Order Equation, Nonlinear Analysis: Theory, Methods & Applications 75 (2012), no. 14, 5482–5498.

7- A. Maalaoui, V. Martino, Changing sign solutions for the CR-Yamabe equation, Differential and Integral Equations 25 (2012), no 7-8, 601-609.

6- A. Maalaoui, V. Martino, A symmetry result on submanifolds of space forms and applications,  to appear in Mediterranean Journal of Mathematics.

5- A. Maalaoui, On a Fourth Order Lichnerowicz Type Equation Involving The Paneitz-Branson Operato, Annals of Global analysis and geometry 42 (2012), no. 3, 391–402.

Non-Linear PDEs

4- L. Lassoued, A. Maalaoui, Degree Preservation For The p-Laplace Operator And Applications, Annals of University of Craiova, Math. Comp. Sci. Ser.,Volume 37(2),(2010),

3- L. Lassoued, A. Maalaoui, Some Results On The p-Laplace Operator Near Resonance, Pan American Math. Journal,Volume 20(2), (2010),

2- L. Lassoued, A. Maalaoui, Existence Results To $\Delta_{p}u = V(x)f(u)$ In a Bounded Domain Of R^d, Communications in Applied Analysis 13 (2009), no. 3.

1- L. Lassoued, A. Maalaoui, Existence of nontrivial solutions for a class of elliptic systems, Annals of University of Craiova, Math. Comp. Sci. Ser.,Volume 36(1),(2009)


Our Campus

American University of
Ras Al Khaimah Road,
Ras al Khaimah, UAE
PO Box: 10021

Contact Us

Tel. :  + 971 7 2210 900
Fax :  
+ 971 7 2210 300
Mail:  info@aurak.ac.ae

Follow AURAK on:

Facebook   Tweeter   Youtube   Google Scholar
Instagram   Linked in   Location